# SDR TWAA9802001

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49153
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 1366
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-9 MAINTENANCE CHECK, THE LOWER LONGERON LEG WAS FOUND DAMAGED AT L23 STATION 1366 AT APU AREA.  REPAIRED L23 PER ARA 12000.  (M)
